| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Skin Erosion (2075)
| Date of Event |
02/19/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient information: information was not provided.Lot #: the product lot number was unknown.
Event or Problem Description
A hospital in france (b)(6) r1547 3m¿ steri-strip¿ reinforced skin closures were applied to a patient's incision following an abdominoplasty.The hospital alleged the patient experienced a phlycten (blister) and desepidermization.The steri-strip¿ reinforced skin closures were reportedly difficult to remove.The patient allegedly required a prolonged hospitalization for observation.